# SDR AALA991378

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING STRIP AT MID CABIN CABIN INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHTING STRIP AT MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
